# SDR AALA202203257911

- Difficulty date: March 24, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737-8
- Aircraft serial: 29546
- Aircraft time: 58,838 hours, 24,310 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: Unsecure
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS LAVATORY DOOR STICKS. SECURED BOTTOM DOOR TRIM. OPERATIONAL CHECK GOOD.
